Alert archive / Wisconsin / Flash Flood Warnings in 2010
Flash Flood Warning 17, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jul 23, 2010, 11:44 PM CDT for Green County, Wisconsin. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2010, 11:44 PM CDT (04:44 UTC)
- Expired
- Jul 24, 2010, 5:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Green County, WI
The radar
The Milwaukee radar (KMKX), 90 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2120 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1074 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
971
WGUS53 KMKX 240444
FFWMKX
WIC045-241030-
/O.NEW.KMKX.FF.W.0017.100724T0444Z-100724T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1144 PM CDT FRI JUL 23 2010
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 530 AM CDT
* AT 1141 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL ESTIMATES 1 TO 2 INCH PER HOUR RAINFALL
RATES MOVING ACROSS GREEN COUNTY. SOILS ARE ALREADY SATURATED
FROM PREVIOUS RAINS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BRODHEAD...MONROE...ALBANY...MONROE AIRPORT...MONTICELLO AND NEW
GLARUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4250 8984 4286 8984 4286 8942 4285 8936
4253 8936 4250 8937
$$
FRANKS3 follow-up statements
725
WGUS73 KMKX 240603
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
103 AM CDT SAT JUL 24 2010
WIC045-241030-
/O.CON.KMKX.FF.W.0017.000000T0000Z-100724T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREEN WI-
103 AM CDT SAT JUL 24 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR GREEN
COUNTY...
AT 1 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED
AREA. NO REPORTS OF FLOODING HAVE BEEN REPORTED AS OF 1 AM CDT
BUT RAINFALL TOTALS ARE APPROACHING 1 INCH ACROSS PORTIONS
OF THE COUNTY.
THUNDERSTORMS CAN BE EXPECTED TO CONTINUE TO PASS THROUGH UNTIL AT
LEAST 3 AM CDT.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW GLARUS...
MONTICELLO AND ALBANY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4250 8984 4286 8984 4286 8942 4285 8936
4253 8936 4250 8937
$$
FRANKS950
WGUS73 KMKX 240912
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 AM CDT SAT JUL 24 2010
WIC045-241030-
/O.CON.KMKX.FF.W.0017.000000T0000Z-100724T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREEN WI-
412 AM CDT SAT JUL 24 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR GREEN
COUNTY...
AT 403 AM CDT...ANOTHER AREA OF MODERATE RAIN AND OCCASIONAL
THUNDERSTORMS WITH HEAVY RAIN WAS MOVING THROUGH THE
WARNED AREA.
DOPPLAR RADAR INDICATED ANOTHER HALF INCH IS EXPECTED...WITH UP TO
AN INCH POSSIBLE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW GLARUS...
MONTICELLO AND ALBANY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4250 8984 4286 8984 4286 8942 4285 8936
4253 8936 4250 8937
$$
HENTZ499
WGUS73 KMKX 241025
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
525 AM CDT SAT JUL 24 2010
WIC045-241030-
/O.CON.KMKX.FF.W.0017.000000T0000Z-100724T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREEN WI-
525 AM CDT SAT JUL 24 2010
...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 530 AM CDT
FOR GREEN COUNTY...
AT 523 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS DIMINISHING ACROSS SOUTHWEST WISCONSIN.
LITTLE FLOODING WAS REPORTED FROM THE OVERNIGHT SHOWERS AND
THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUE TO USE CAUTION WHEN TRAVELING. DO NOT PASS THROUGH
WATER-COVERED ROADWAYS.
LAT...LON 4250 8984 4286 8984 4286 8942 4285 8936
4253 8936 4250 8937
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 9:23 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jul 23, 9:23 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
923 PM CDT FRI JUL 23 2010
.UPDATE...
18Z NAM HAS A MORE WEST 850 MB JET AND LATE THUNDERSTORMS AFTER 3
AM MAINLY ALONG ILLINOIS BORDER.
HOWEVER LATEST 00Z NAM HAS A MORE IMPRESSIVE 850 MB JET OF 50
KNOTS OVER FAR SE KANSAS AT 06Z WITH NOSE OF JET INTO NORTHEAST
IOWA. THIS SETS OFF THUNDERSTORMS RATHER QUICKLY OVER NORTHEAST IOWA.
ALSO 00Z NAM SEEMS TO PUSH SOUTH DAKOTA MCS QUICKLY EAST. WITH HIGH
DEW POINTS NAM BRINGS 1 TO 3 INCHES OF QPF BACK ACROSS MUCH OF THE
FORECAST AREA BY 12Z.
AS A RESULT WILL CONTINUE THE FLASH FLOOD WATCH.
LATEST TRENDS ON RADAR AND SATELLITE SHOW AN INCREASE IN
THUNDERSTORMS OVER NORTHEAST IOWA AND NOW INTO NORTHWEST ILLINOIS.
00Z 4 KM WRF AND LATEST HRRR ALL INCREASE THUNDERSTORMS RAPIDLY
AND PUSH THEM INTO FAR SOUTHWEST WISCONSIN AROUND 06Z. HRRR TAKES
THESE ACROSS MUCH OF SOUTHERN WISCONSIN.
UNFORTUNATELY APPEARS ANOTHER ROUND OF HEAVY RAIN IS LIKELY LATE
TONIGHT AND EARLY SATURDAY MORNING.
&&
06/HENTZ
&&
.PREV DISCUSSION... /ISSUED 246 PM CDT FRI JUL 23 2010/
DISCUSSION...FORECAST FOCUS SQUARELY ON ASSESSING HEAVY RAIN/FLOODING
TONIGHT INTO SATURDAY.
TONIGHT AND SATURDAY- CONFIDENCE...MEDIUM
ATMOSPHERE GRADUALLY RECOVERING WITH CAPES INCREASING THOUGH CAPPING/CIN
STILL PRETTY STRONG. ONE AREA OF CONVECTION WILL BE FOCUSED TO OUR
SOUTH CLOSER TO CONVECTIVELY INDUCED BOUNDARY. THE OTHER FOCUS WILL
BE ACROSS IOWA WHERE 850 LOW LEVEL JET WILL START TO TAKE AIM AT
WITH BETTER DYNAMICS APPROACHING. THE 850 JET WILL ENHANCE
CONVERGENCE ACROSS SOUTHERN WISCONSIN WITH PW'S APPROACHING 200% OF
NORMAL IN THE SOUTHEAST AND 850 DEW POINTS INTO THE TEENS. WARM
CLOUD DEPTH PROGGD TO BE HIGH. MAIN CONCERN IS WITH HEAVY RAINFALL.
GFS/ECMWF AND NAM ALL FOCUS THE HEAVIEST RAINS AFTER 6Z ACROSS
MAINLY THE SOUTHERN PORTION OF THE CWA. THE GOING FLASH FLOOD WATCH
STILL LOOKS VERY GOOD. APPEARS BEST POTENTIAL WILL BE AFTER MIDNIGHT
INTO THE EARLY MORNING HOURS WITH THE I-94 CORRIDOR AND LOCALES
SOUTH IN THE MORE PRIME LOCATION. THE HRRR MODEL KEEPS ALL
CONVECTION FOCUSED TO THE SOUTH...THOUGH THEIR QPF DID NOT HANDLE
LAST NIGHTS EVENT VERY WELL. WILL MAINTAIN FLASH FLOOD WATCH CWA
WIDE BUT IMPLY THE SOUTHERN CWA IS MOST VULNERABLE. ANY CONVECTION
OF REASONABLE STRENGTH WILL CAUSE PROBLEMS. HPC NOW BOOSTING THE FAR
SOUTHERN CWA INTO THE HIGH RISK CATEGORY. 850 FRONT AND UPPER WAVE
TAKE TIL THE END OF DAY TO PASS OFF TO THE EAST SO WILL HAVE CHANCES
THROUGHOUT THE DAY. IN FACT 12Z ECMWF SHOWS RENEWED CONVECTION IN
THE AFTERNOON IN CONJUNCTION WITH THE AFOREMENTIONED SYNOPTIC
FEATURES.
SUNDAY AND MONDAY- CONFIDENCE...MEDIUM
SURFACE/850 MILLIBAR HIGH WILL BE DOMINANT THIS PERIOD. A RELATIVE
COOL POCKET WILL BE IN PLACE WITH 850 MILLIBAR TEMPERATURES IN THE
14-16C RANGE. WITH THE SURFACE/850 MILLIBAR ANTICYCLONE DRIFTING TO
THE EAST OF THE AREA ON MONDAY A LIGHT SOUTHERLY FLOW BEGINS.
GETTING INTO MONDAY NIGHT THERE ARE INDICATIONS FROM BOTH THE GFS
AND ECMWF THAT A WAVE WILL GET CAUGHT UP IN A CONFLUENT FLOW BETWEEN
CIRCULATION AROUND UPPER RIDGE AND THE NORTHERN STREAM WNW FLOW AND
PUSH A PACKAGE OF VORTICITY ACROSS SRN WI/NRN IL.
TUESDAY THROUGH FRIDAY- CONFIDENCE...LOW TO MEDIUM
UPPER RIDGE WILL BE DOMINANT ACROSS THE MIDDLE AND LOWER MISSISSIPPI
VALLEY THIS PERIOD. AT TIMES THE RIDGE APPEARS TO MAKE SOME HEADWAY
INTO WISCONSIN...BUT FOR THE BALANCE WE REMAIN IN A NORTHWEST FLOW
AROUND THE RIDGE CIRCULATION AND THUS THERE IS POTENTIAL FOR RING OF
FIRE TYPE THUNDERSTORM ACTIVITY FROM TIME TO TIME.
850 MILLIBAR MOISTURE ADVECTION NOTED ON TUESDAY...THOUGH QPF
APPEARS LACKING WITH THIS...BUT WAVE RIDES DOWN THE FLOW TUESDAY
NIGHT WHICH COULD BOLSTER POPS A BIT...SO WILL LEAVE TUESDAY DRY AND
GO WITH POPS ON TUESDAY NIGHT.
AVIATION...PREVAILING VFR CONDITIONS ARE EXPECTED THROUGH 06Z
SATURDAY ACROSS TAF SITES. MAY SEE SCATTERED SHOWER ACTIVITY AT
TIMES THROUGH THE AFTERNOON...WITH SCATTERED THUNDERSTORMS BECOMING
MORE NUMEROUS BY LATE EVENING.
BEST CHANCES FOR PREVAILING THUNDERSTORMS AND ASSOCIATED MVFR
CONDITIONS COMES AFTER 06Z SATURDAY UNTIL AROUND 15Z SATURDAY...WILL
EXPECTED COMPLEX OF STORMS MOVING EAST THROUGH THE AREA. IFR OR
LOWER VISIBILITIES AND HEAVY RAINFALL POSSIBLE WITH ANY STORMS.
SCATTERED THUNDERSTORM ACTIVITY SHOULD REMAIN THROUGH THE REST OF
SATURDAY.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR WIZ046-047-051-
052-056>060-062>072.
LM...NONE.
&&
SHORT/LONG TERM...COLLAR
AVIATION/MARINE...WOODHazardous weather outlook, Jul 23, 4:10 PM CDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 410 PM CDT FRI JUL 23 2010 WIZ046-047-051-052-056>060-062>072-240945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 410 PM CDT FRI JUL 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT. THE PRIMARY SEVERE WEATHER RISK IS DAMAGING WINDS. AN ISOLATED TORNADO MAY BE POSSIBLE THROUGH EARLY THIS EVENING...IF STORMS CAN DEVELOP NEAR A WARM FRONT JUST SOUTH OF THE AREA. THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS BY LATER THIS EVENING...WITH PERIODS OF THUNDERSTORMS AFTER MIDNIGHT TONIGHT. THE STORMS WILL BE DRIVEN BY A WARM FRONT JUST SOUTH OF THE AREA...ALONG WITH A LOW LEVEL JET POINTING INTO THE AREA. SOME OF THE THUNDERSTORMS WILL PRODUCE ADDITIONAL HEAVY RAINFALL. STANDING WATER REMAINS IN MANY AREAS DUE TO HEAVY RAINFALL FROM THURSDAY. THE HEAVY RAINFALL EXPECTED IN THE NEXT 24 HOURS WILL ONLY WORSEN THE FLASH FLOOD THREAT. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. MANY RIVERS AND STREAMS ARE EXCEEDING FLOOD STAGE...OR ARE EXPECTED TO EXCEED FLOOD STAGE...IN THE NEXT 24 HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE LIKELY SATURDAY MORNING EAST OF A WESTFIELD...TO MADISON...TO BELOIT LINE...WITH A CHANCE OF THUNDERSTORMS TO THE WEST. HEAVY RAINFALL IS POSSIBLE. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MID MORNING SATURDAY ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON...WITH A SLIGHT CHANCE OF THUNDERSTORMS SATURDAY EVENING SOUTHEAST OF A FOND DU LAC...TO MADISON...TO DARLINGTON LINE. A COLD FRONT IS EXPECTED TO SLIDE THROUGH THE AREA...HELPING GENERATE THE STORMS. A FEW THUNDERSTORMS COULD BECOME SEVERE IN FAR SOUTHEAST WISCONSIN ON SATURDAY...SOUTHEAST OF A MILWAUKEE TO MONROE LINE. MANY RIVERS WILL REMAIN IN FLOOD THROUGH THE WEEKEND. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY NIGHT...WITH A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND SATURDAY MORNING. LMZ643>646-240945- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 410 PM CDT FRI JUL 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT SOUTHWEST WINDS MAY APPROACH SMALL CRAFT ADVISORY LEVELS THROUGH EARLY THIS EVENING. THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS BY LATER THIS EVENING...WITH PERIODS OF THUNDERSTORMS EXPECTED AFTER MIDNIGHT TONIGHT. SOME OF THE STORMS TONIGHT COULD BECOME SEVERE...PRODUCING WIND GUSTS IN EXCESS OF 33 KNOTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW THUNDERSTORMS COULD BECOME SEVERE ON SATURDAY...MAINLY SOUTH OF NORTHPOINT LIGHTHOUSE...AS A COLD FRONT CROSSES THE AREA. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY NIGHT...WITH A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY. WOOD WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 23, 6:32 PM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
632 PM CDT FRI JUL 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM TORNADO 3 S WHITEWATER 42.79N 88.74W
07/22/2010 F1 WALWORTH WI NWS STORM SURVEY
EF1 TORNADO. 2.8 S WHITEWATER TO 2.5 NW TIBBETS. 90MPH
WINDS. 2 BARNS DAMAGED OR DESTROYED. MINOR CORN DAMAGE.
EST 50 TALL PINE TREES SNAPPED. 100S OF TREES WITH SOME
DAMAGE. 832PM TO 840PM.
&&
PZABELLocal storm report, Jul 23, 6:46 PM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
646 PM CDT FRI JUL 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM TSTM WND DMG 2 NNW ABELLS CORNERS 42.75N 88.56W
07/22/2010 WALWORTH WI NWS EMPLOYEE
DOZENS OF TREES DOWN. A COUPLE OF THEM DOWN ON HOMES.
&&
PZABELThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 9:49 PM CDT | River Flood Warning | MKX | Jefferson | 66 hr |
| Jul 23, 9:49 PM CDT | River Flood Warning | MKX | Jefferson | 14 days |
| Jul 23, 9:52 PM CDT | River Flood Warning | MKX | Jefferson, Rock | 4 days |
| Jul 23, 11:18 PM CDT | Flash Flood Warning | MKX | Iowa, Lafayette | 6 hr |
| Jul 24, 5:01 AM CDT | River Flood Warning | MKX | Green | 5 days |
Nearby
Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.